MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; ANGIO TRAY

MEDLINE INDUSTRIES INC.; ANGIO TRAY
Catalog Number DYNJ49372A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the operating (or) towel shed lint during an unidentified procedure.Per the facility, the linted material was discovered on the surgeon's hand and on a coronary interventional wire.It is unknown at what point in the procedure the reported towel linting occurred.Per the facility, there was no effect on patient stability.No impact to the procedure was reported.No serious injury, follow-up care, or medical intervention was reported.A sample was received by the manufacturer and the reported product issue was confirmed.Despite good faith efforts to obtain additional information, the facility contact was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.Due the reported incident and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the operating room (or) towel shed lint during an unidentified procedure.

Common Device Name
ANGIO TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7444606
Report Number1423395-2018-00015
Device Sequence Number19113646
Product Code OEQ
UDI-Device Identifier10889942167913
UDI-Public10889942167913
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberDYNJ49372A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;